Multivariate transient price impact and matrix-valued positive definite functions

Alfonsi, Aurélien ; Klöck, Florian ; Schied, Alexander

Additional URL:
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Mathematics of operations research
Volume: 41
Issue number: 3
Page range: 914-934
Place of publication: Hanover, MD
Publishing house: INFORMS
ISSN: 0364-765X , 1526-5471
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item